New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Dec 2008
Total Posts : 2386
   Posted 12/7/2009 5:22 AM (GMT -6)   
I do not have epilepsy, but I do have a question about seizures, so I thought I'd ask you guys. Recently I had to go to the ER for a bad migraine. They gave me compuzeen, diloted, benedryl. Anyhow I ended up in a seizure. Its clear as day that it is medically induced, but my question is should I be concerned and see my doctor or is this a very strange way of an allergic reaction? Oddly enough, my medical books did not help me nor my medical experience in a nursing home.
Smurfy Shadow/Desirèe 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis
Medications:  Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D, Pro-Air, Pepcid, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops  PRN: Epi-Pen, Albuterol Nebulizer, Benedryl
Undergoing Radiation Taking Lorazepam (Ativan) on Radiation Days

Regular Member

Date Joined Oct 2009
Total Posts : 56
   Posted 12/8/2009 8:31 AM (GMT -6)   
Go to the doc.  They'll at least tell you if you need to go to a neurologist.  Even if it does sound like an allergic reaction to all the stuff they poured into you, who knows what the resuidual effects will be?  Hopefully your doc will be able to answer your questions and steer you in the right direction.

Post Edited By Moderator (Judy2) : 12/8/2009 7:04:25 AM (GMT-7)

Stella Marie
Veteran Member

Date Joined May 2005
Total Posts : 601
   Posted 12/12/2009 12:14 AM (GMT -6)   
One seizure does not mean that you have epilepsy. You are right in thinking that it was medically induced. Have you ever taken that combination of medication before? Compazine is for nausea. Dilaudid is for pain. Benedryl is usually used for an allergic reaction. Take to your doctor so that you know what to tell people when they ask if you have any medical allergies.

Stella Marie

 Moderator for Chronic Pain and Epilepsy

Rare neurodegenerative /movement disorder called “Multiple System Atrophy”.  Mobility issues,, neuropathic pain,  spasticity, central apnea, collagenous colitis, joint and body pain, swallowing and respitory  involvement,  Implants: intrathecal pump  & neurostimulator.  Extra features: O2 & wheelchair


New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 4:04 AM (GMT -6)
There are a total of 2,712,737 posts in 299,125 threads.
View Active Threads

Who's Online
This forum has 153709 registered members. Please welcome our newest member, jardanarab8.
191 Guest(s), 6 Registered Member(s) are currently online.  Details
George_, THE HAPPY TURTLE, jewelrylady, Bhutan boy, Globetrotter, Lamilla

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer